Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Periodic increase in heart rate with discomfort lasting for a long time. Taking Isobide, Concor. Sign of coronary disease?

1. My main complaint is that from time to time I feel an increased heart rate plus discomfort and this situation last for long time (one day). 2. The leading question is that is there is a coronary disease or not? 3. Also if there is no CD , since July 2009 I have continuous chest pain regardless exerting any efforts. 4. Now I’m using Isobide 20 mg daily one tablets and Concor 5 mg daily plus aspirin 81.
Asked On : Fri, 25 May 2012
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
General & Family Physician 's  Response

Welcome to Healthcaremagic.

Not all chest pains are related to heart also the pulse rate has to be assessed not only in terms of rate but the volume rhythm and character has to be known.

Do go for a Holter monitoring and a ECHO test both will enlighten you about your cardiac status with figures to understand better.

Wish you good health
Answered: Fri, 25 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor